# SDR 97ZZZX94

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93LG
- Make and model: Snias AS350B2
- Aircraft serial: 2654
- Engine: Tmeca ARRIEL1D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Condition: Port Blocked
- Location: Eng Oil
- Part time: 2,217 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN-FLIGHT OIL PRESSURE FLUCTUATED UP TO 8 BARS, PILOT LANDED AND MAINT CALLED, PERFORMED OIL FLOW CHECK.  RESULT, 18 CC.  REMOVED ENG AND DISASSEMBLED, FOUND REAR BEARING OIL DELIVERY PORT IN BEARING CAGE COMPLETELY BLOCKED BY COKING.  SUBMITTER RECOMMENDS ENLARGMENT OF JETS TO REAR BEARING.
